@peter.ralph

Some one-dimensional migration models in population genetics theory

, and . Theoretical Population Biology 5 (3): 431 - 449 (1974)

Abstract

This paper gives a method for calculating the covariance of gene frequencies at any two points of a habitat which is a finite l-dimensional interval. Selectively neutral genes are considered migrating according to a continuous parameter analogue of the stepping stone model. The method is to solve a partial differential equation for the covariance, together with boundary conditions of zero normal derivative (or reflecting barrier) type.

Links and resources

DOI:
10.1016/0040-5809(74)90062-8
URL:
BibTeX key:
fleming1974onedimensional
search on:

Comments and Reviews  
(0)

There is no review or comment yet. You can write one!

Tags


Cite this publication